Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register

Author Index, 1975, Volume 14

A B C D E F G K L M O P R S T Y Z Full List
R. Zh. Aleev
The conjugacy of involutions in finite groups with decomposable Sylow $2$-subgroups
Algebra Logika, 1975, Volume 14:5,  491–522
R. Zh. Aleev
Finite groups with decomposable Sylow $2$-subgroups
Algebra Logika, 1975, Volume 14:6,  611–646
V. P. Belkin, V. A. Gorbunov
Filters of lattices of quasivarieties of algebraic systems
Algebra Logika, 1975, Volume 14:4,  373–392
A. I. Budkin, V. A. Gorbunov
On the theory of quasivarieties of algebraic systems
Algebra Logika, 1975, Volume 14:2,  123–142
S. A. Chikhachev
Generic models
Algebra Logika, 1975, Volume 14:3,  345–353
S. A. Chikhachev
Generic models of countable theories
Algebra Logika, 1975, Volume 14:6,  704–721
S. D. Denisov
A two-element separable enumerated set $\gamma $ with an unsolvable problem $P(\gamma ,\gamma )$
Algebra Logika, 1975, Volume 14:5,  523–532
M. M. Erimbetov
Complete theories with $1$-cardinal formulas
Algebra Logika, 1975, Volume 14:3,  245–257
Yu. L. Ershov
The upper semilattice of numerations of a finite set
Algebra Logika, 1975, Volume 14:3,  258–284
V. T. Filippov
Semiprime Mal'cev algebras of characteristic $3$
Algebra Logika, 1975, Volume 14:1,  100–111
V. T. Filippov
Zero-divisors and nil-elements in Mal'cev algebras
Algebra Logika, 1975, Volume 14:2,  204–214
V. T. Filippov
Mal'cev algebras that satisfy an Engel condition
Algebra Logika, 1975, Volume 14:4,  441–455
E. I. Fridman, see A. M. Slobodskoi
Algebra Logika, 1975, Volume 14:5,  572–575
S. S. Goncharov
Selfstability, and computable families of constructivizations
Algebra Logika, 1975, Volume 14:6,  647–680
V. A. Gorbunov, see A. I. Budkin
Algebra Logika, 1975, Volume 14:2,  123–142
V. A. Gorbunov, see V. P. Belkin
Algebra Logika, 1975, Volume 14:4,  373–392
A. V. Goryaga, A. S. Kirkinskii
The decidability of the conjugacy problem cannot be transferred to finite extensions of groups
Algebra Logika, 1975, Volume 14:4,  393–406
V. K. Kharchenko
Generalized identities with automorphisms
Algebra Logika, 1975, Volume 14:2,  215–237
V. K. Kharchenko
Fixed elements of a finite group action on a semiprime ring
Algebra Logika, 1975, Volume 14:3,  328–344
V. K. Kharchenko
Generalized identities with automorphisms of associative rings with unity
Algebra Logika, 1975, Volume 14:6,  681–696
E. I. Khukhro
Fixed points of $p$-automorphisms of finite $p$-groups
Algebra Logika, 1975, Volume 14:6,  697–703
A. S. Kirkinskii, see A. V. Goryaga
Algebra Logika, 1975, Volume 14:4,  393–406
A. I. Kokorin, see G. T. Kozlov
Algebra Logika, 1975, Volume 14:5,  533–535
A. S. Kondrat'ev
Finite simple groups whose Sylow $2$-subgroup is an extension of an abelian group by a group of rank $1$
Algebra Logika, 1975, Volume 14:3,  288–303
V. M. Kopytov
Lattice-ordered locally nilpotent groups
Algebra Logika, 1975, Volume 14:4,  407–413
G. T. Kozlov, A. I. Kokorin
Proof of a lemma on model completeness
Algebra Logika, 1975, Volume 14:5,  533–535
G. P. Kykin
Imbedding of solvable Lie algebras of countable rank into solvable Lie algebras with two generators
Algebra Logika, 1975, Volume 14:4,  414–421
I. V. L'vov
The finiteness of a basis of identities of certain nonassociative rings
Algebra Logika, 1975, Volume 14:1,  15–27
L. L. Maksimova
Pretabular extensions of Lewis's logic $S4$
Algebra Logika, 1975, Volume 14:1,  28–55
L. L. Maksimova
Modal logics of finite layers
Algebra Logika, 1975, Volume 14:3,  304–319
S. S. Marchenkov
The existence of recursively enumerable minimal truth-table degrees
Algebra Logika, 1975, Volume 14:4,  422–429
V. I. Mart'yanov
The theory of abelian groups with predicates that distinguish subgroups and with endomorphism operations
Algebra Logika, 1975, Volume 14:5,  536–542
Yu. I. Merzlyakov
Remarks on the matrix representability of groups
Algebra Logika, 1975, Volume 14:2,  143–144
I. M. Mikheev
Prime right alternative rings
Algebra Logika, 1975, Volume 14:1,  56–60
A. N. Ostylovskii, V. P. Shunkov
$q$-biprimitively finite groups with a minimal condition for the $q$-subgroups
Algebra Logika, 1975, Volume 14:1,  61–78
E. A. Palyutin
Description of categorical quasivarieties
Algebra Logika, 1975, Volume 14:2,  145–185
E. A. Palyutin
A supplement to Ju. L. Eršov's article: “The upper semilattice of numerations of a finite set” (Algebra i Logika 14 (1975), no. 3, 258–284)
Algebra Logika, 1975, Volume 14:3,  284–287
S. V. Pchelintsev
Nilpotency of the associator ideal of a free finitely generated $(-1,$ $1)$-ring
Algebra Logika, 1975, Volume 14:5,  543–571
L. N. Pobedin
The halting problem, and the theory of hierarchies
Algebra Logika, 1975, Volume 14:2,  186–203
N. D. Podufalov
Finite simple groups without elements of order $6$ or $10$
Algebra Logika, 1975, Volume 14:1,  79–85
N. D. Podufalov
Finite simple groups with a strongly isolated subgroup whose order is divisible by 3. II
Algebra Logika, 1975, Volume 14:4,  430–440
Yu. M. Ryabukhin
Incomparable nil-radicals and nonspecial supernilpotent radicals
Algebra Logika, 1975, Volume 14:1,  86–99
I. P. Shestakov
Radicals and nilpotent elements of free alternative algebras
Algebra Logika, 1975, Volume 14:3,  354–365
V. P. Shunkov, see Al. N. Ostylovskii
Algebra Logika, 1975, Volume 14:1,  61–78
V. P. Shunkov
A test for the nonsimplicity of groups
Algebra Logika, 1975, Volume 14:5,  576–603
A. M. Slobodskoi, E. I. Fridman
Theories of abelian groups with predicates that distinguish subgroups
Algebra Logika, 1975, Volume 14:5,  572–575
M. Yu. Trofimov
Definability in algebraically closed systems
Algebra Logika, 1975, Volume 14:3,  320–327
B. V. Yakovlev
An example of lattice-isomorphic solvable torsion-free groups that are not isomorphic
Algebra Logika, 1975, Volume 14:4,  456–484
D. I. Zaitsev
Groups with complemented normal subgroups
Algebra Logika, 1975, Volume 14:1,  5–14
Алгебра и логика Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021